MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Catalog Number AP14R324S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Accessed the anterior tibial then attempted to cross the occluded proximal and mid anterior tibial artery occlusion.At proximal occlusion area, when trying to wire into the distal segment of the popliteal artery, we were subintimal trying to navigate back into the native and the wire tip broke off when trying to remove wire from catheter.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key19105409
Report Number3004718255-2024-00326
Device Sequence Number7840227
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)261130(10)231130A291
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2024
Report Date (Section F) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R324S
Device Lot Number231130A291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2024
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/15/2024